Intravenous Paracetamol Overdose A Pediatric Case ReportAslan, Nagehan, MD; Yildizdas, Dincer, MD; Arslan, Didar, MD; Horoz, Ozden Ozgur, MD; Yilmaz, Hayri Levent, MD; Bilen, Sevcan, MDPediatric Emergency Care: February 2019 - Volume 35 - Issue 2 - p e42–e43 doi: 10.1097/PEC.0000000000001432 Pediatric Hospitalist Buy SDC Abstract Author InformationAuthors Article MetricsMetrics Paracetamol is a common antipyretic often used to treat children with fever and pain. With the increasing administration of intravenous (IV) paracetamol, there will be the associated risk of medication dosing errors. We report a case of IV paracetamol overdose in a child with fever during hospital admission. A IV paracetamol dosing error occurred, with delayed recognition resulting in transient hepatotoxicity, with a peak alanine transaminase of 1946 IU/L and aspartate transaminase of 1633 IU/L. From the Department of Pediatrics, Division of Pediatric Intensive Care, Cukurova University Faculty of Medicine, Adana, Turkey. Disclosure: The authors declare no conflict of interest. Reprints: Nagehan Aslan, MD, Department of Pediatrics, CukurovaUniversity Faculty of Medicine, Adana, Turkey (e-mail: firstname.lastname@example.org). Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.